Panadol Extra Advance Tablets are formulated to provide an effective pain relief and helps to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect of paracetamol.
How to Take Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years. Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest. Please read through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist.
Product and ingredients may change. Always check the label before purchasing and using this product.
Always check the label before purchasing and using this product.
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Doublebase Wash is both highly moisturising and effective doubles that cleanse, moisturise and protect your skin. They prevent the skin-drying and irritant effects that can be caused by showering and by the detergents, foaming additives and fragrances used in ordinary shower and wash products.Learn More
Doublebase Flare Relief emollient is a highly moisturizing, anti-inflammatory emollient to help repair the skin barrier and treat dry skin conditions prone to flare-ups, including mild to moderate dermatitis, eczema, and psoriasis.
Suitable for children 1+ – for daily use by adults, children, and infants over 1-year-old.
Loratadine Oral Solution contains an antihistamine to relieve the symptoms of hayfever (e.g sneezing, runny and itchy nose and eye irritation).
It can also be used to treat raised, red itchy skin (symptoms of urticaria, which is often known as hives or nettle rash).
Adults and children over 2 years of age.Learn More
Armour Thyroid is used to treat hypothyroidism.Learn More
Kool ‘n’ Soothe Roller Ball provides an instant cooling and massage effect anytime you need it or anywhere you are. Simply apply directly to your temples/forehead when you need a cooling, massage effect.
Kool ‘n’ Soothe Roller Ball is small and discreet, ideal for quick and easy application.Learn More
Joy Rides tablets are chewable, fruit flavoured tablets.
Joy Rides tablets are designed to help prevent and treat travel sickness in children and adults.
ALWAYS READ THE PATIENT INFORMATION LEAFLET BEFORE USE.Learn More
Buscomint Peppermint oil, capsules is a herbal medicinal product which is used to relieve the symptoms of abdominal pain, minor spasms of the gastrointestinal tract (cramps), and flatulence (bloating), especially in patients with irritable bowel syndrome.
Buscomint Peppermint oil, capsules is indicated for use in adults and adolescents 12 years of age and above (who weigh at least 40 kg or at least 6 stone).Learn More